Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
urscrewed

Accutane Question

Recommended Posts

This question is for anyone who has been/ is on accutane and is getting rashes on their hands/arms. Well on my third week I got these rashes, but I used hydrocotizone 2.5% cream to get rid of them, but now at week 6 they have come back with a vengence. Any clues on how to prevent this from happening, or how to treat it? I'm currently still using the hc cream. Any help is appreciated.

Thanks,

Mike

Share this post


Link to post
Share on other sites

im in my 3rd month of accutane, and my skin is really dry and pinkish. but i still get a few new pimples, is that normal?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×